(image from http://www.ferringfertility.com/medications/endometrin/)
I am grateful for Endome.trin instead of PIO. But I was directed by the doctor to continue to use this even though my transfer was cancelled. According the nurse, they want my body to continue mimicking the luteal phase. I am to continue for a total of 10 days then stop. I should expect AF a 3 to 5 days after that.
Endome.trin can be messy, but nothing a panty liner cannot fix. But it can be a real pain, literally. I've had daily uterine cramps, sometimes mild, but other times intense. I've also felt cramps like I'm severely constipated, but I'm not. It feels the worst in the mornings when I first wake up, and I feel the intense need to pee first thing in the morning. I've already been woken up in the middle of the night with these cramps more than once. These are normal side effects of Endo.metrin. During my last IVF cycle, I used Crino.ne gel instead, which is had some side effects, but I don't remember it being like this.
I can handle all these side effects. The physical discomfort is no big deal.
The kicker about this though is that thanks to these side effects, I am reminded daily and constantly that my transfer was cancelled. That I should be PUPO (pregnant until proven otherwise), that I should be in my 2WW. Instead, I am waiting to hear if I can see my RE before May 5th. And yet, I have to experience these side effects.
Thankfully, I only have a few days left to take it. My last dose will be on Tuesday..... please come soon.
On a positive note, I am feeling better. I have not cried in bed the last couple of nights now.